# SDR ANCF2015062501

- Difficulty date: June 25, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N782AV
- Make and model: Boeing 787-8
- Aircraft serial: 37504
- Aircraft time: 1,651 hours, 418 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE FUEL FILTER RT APPEAR ON EICAS AFTER TAKEOFF.  IAW PCM B787 - 81202-A7701-00, DMC A-R79-21-11-00E-720-A-A.  THE ENG FUEL & OIL HEAT EXCHANGER WAS REPLACED ON RT ENG & IAW B787-A-R71-00-00-16B-364A-A.  FUEL & OIL LEAK TEST WAS DONE & SATISFACTORY.
